# SDR AALA202109293321

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 15,159 hours, 6,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD OVERWING EXIT ESCAPE ROPE REQUIRES STOWING. STOWED ROPE PER AMM 52-22-51.
